Journal directory listing - Volume 21-30 (1976-1985) - Volume 27 (1982)

On the behavior of Electromagnetic Field At Twisted Edges in Inhomogeneous Medium Author: You-Jen Wu(Department of Physics College of Sciences)


The behavior of electromagnetic fields near a twisted edge in inhomogeneous medium is considered, starting from the condition that the energy density must be integrable over any finite domain. Differential equations of Sturm-Liouville type are then set up, which, together with relevant boundary conditions, determine the eigenvalues and accordingly the field behavior. Static fields are shown to have the same behavior in the neighborhood of such geometrical singularities. Media with pieceaise constant permeability and permittivity are discussed as application examples of the concept of "impedance" or "admittance" for solving the associated eigenvalue problems.

《Full Text》